It’s driving me insane! I hate this burning feeling I’m only day one Lexapro 10mg and I feel terrible my head is burning. I was on Prozac four months ago for two weeks And experienced the same thing. Did anyone else feel This on antidepressant? What did you do to cope? Did the burning ever go away and what helped relieve it?
Burning sensation in chest head back on Lexapro?
Question posted by joci0404 on 29 Oct 2020
Last updated on 29 October 2020
Today is my second day on Lexapro. All day on and off I’ve been having this sensation on my chest as if I had put vapour-rub on my body? Doesn’t last long but comes back... scary feeling.
Is that the sensation you are feeling? Was it on your chest as well?
It may be that you're experiencing something called parathesia.
This is a common transient side effect for many people when first starting many different antidepressants... including Lexapro. The good news is that side effects usually resolve within just days to a week or so and generally lessen each day.
"Common (1% to 10% of users): Paresthesia"
"Paresthesia is a sensation of the skin (tingling, pricking, chilling, burning, numbness). Paresthesia may be transient and may have any of dozens of possible underlying causes including certain medications."
You should always report any side effects to your health care provider for professional advice so give your doctor a call.
Best regards and I hope you're better quickly.
PS, Lexapro is an excellent choice for treating anxiety disorders. I took it for over seven years and it worked very well for me.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.